# SDR SWAA116516

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 56,942 hours, 47,435 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT WING NR 3 SLAT SKIN DELAMINATED ON CORNER.  REPAIRED SKIN IAW SRM.
